MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9576
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Angina (1710); High Blood Pressure/ Hypertension (1908); Myocardial Infarction (1969); Restenosis (4576)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred.On (b)(6) 2018, the patient presented with unstable angina.Coronary angiography revealed a bifurcated mid left anterior descending artery (lad) with 80-90% disease.The target lesion was directly stented with a 16 x 2.50 promus premier drug eluting stent resulting in 0% residual stenosis.The patient was stable and discharged on dual antiplatelet treatment.On (b)(6) 2023, the patient presented with unstable angina, experiencing left-sided chest pain radiating into the left shoulder and down the left arm for 2 days.Heparin drip was started, and the patient was stable, and their pain was resolved.The patient was diagnosed with non-st-elevation myocardial infraction and hypertension.Vascular access was obtained via the right femoral artery.Angiography revealed 99% in-stent restenosis of the previously deployed promus premier drug eluting stent.Following pre-dilation with a 2.00 x 12 emerge balloon, successful angioplasty was performed using a 2.75 x 22 non-bsc drug eluting stent.Following post dilation there was no residual stenosis.The patient became severely nauseated and hypertensive possibly due to a contrast allergy and was given medication.The patient felt better and was discharged on aspirin and statin therapy.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17924951
Report Number2124215-2023-56641
Device Sequence Number19576121
Product Code NIQ
UDI-Device Identifier08714729828860
UDI-Public08714729828860
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2018
Device Model Number9576
Device Catalogue Number9576
Device Lot Number0020544881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: 2.75 X 22 RESOLUTE ONYX STENT; TERUMO: RUNTHROUGH 6F GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexFemale
Patient Weight60 KG
Patient RaceWhite